Doctor insights on:
Loss Of Sex Drive After Ovarian Surgery
Sex drive ?: What kind of surgery?Get a more detailed answer ›
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?
Could be due to: age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? and low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide ...Read more
Can stress be the cause of me feeling tired, losing interest of things i had a lot of interest in, low sex drive, sadness, and loss of motivation?
Stress & depression: You list here several of the main symptoms of major depressive disorder. Life stresses can certainly trigger depressive episodes -- but you also need to see your primary care doctor to investigate for any other illnesses that can look like depression, but aren't. Depression is certainly treatable with a combination of psychotherapy and possibly medications if necessary. Good luck to you. ...Read moreSee 1 more doctor answer
Can rough masturbation cause penile nerve damage and symptoms include loss of penile senstivity and feeling low sex drive and libido how to cure this?
Rough masturbation: NazirM ~ rough -housing an organ, so delicate, useful and architecturally perfect for function causes unnecessary pain and swelling only. Such a pity to disrespect something that if treated with tender circumspection, could possibly deliver a life time of contentment! Be kind to your penis! You will need it every day of your life, I promise ! :-))) ...Read moreSee 1 more doctor answer
Using mirena. Noticed no period in 45 days, bad acne. Low sex drive, & agitation, some loss of hair. Should i see my doctor or is this normal?
Check with Doctor: I have seen many patients that develop acne after starting with mirena. It can be caused by a flux in hormones that occurs with mirena. Hormone related acne can be treated with anti-androgenic medications like spironolactone. The other side effects can be associated with mirena, but as with any new medication, if you are experiencing adverse side effects, it is best to contact your prescribing dr. ...Read moreSee 2 more doctor answers
Possibly: Although i've never personally had a c-section, i can tell you that my wife was uncomfortable after her c-section. Beyond that, you've got at least 1, possibly up to 3 young children at home. That can be exhausting, further decreasing your sex drive. And many women feel self -conscious about changes intheir body after many pregnancies, affecting interest in sex. Talk to your partner about this. ...Read moreSee 2 more doctor answers
Quite high %: Not uncommon for women to experience fall off in sex drive associated with hormonal changes approaching or going through menopause. A number of women just "don't feel like it any more". Others begin to find sex "dirty and unpleasant". Causes can be hormonal, medical, from medication or psychological. Discuss with your gynecologist. Simple hormonal replacement therapy may take care of problem. ...Read more
Smelly brown discharge on mirena w/low sex drive, acne and weight gain. Want it out, after 3 mos?
- Talk to a doctor live online for free
- When can you have sex after ovarian cyst surgery
- Loss of sex drive
- Symptoms of infection after ovarian cyst surgery
- Ask a doctor a question free online
- Loss of hearing after sex
- When can i have sex after a ovarian cyst surgery
- Loss of appetite after gallbladder surgery
- Loss of appetite after surgery
- Talk to a gynecologist online for free